# SDR P5CA9600149

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B115004
- Condition: Delaminated
- Location: Ws 294.62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND RT PANEL LOWER WING MOST FORWARD BETWEEN WBL1500 WS 294.620 DELAMINATED.  APPEARS TO HAVE BEEN CAUSED BY POWER UNIT PLACED UNDER WING.  REPLACED PANEL IAW SRM 51-30-02.
